MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIOPSY FORCEPS, FLEXIBLE, 1 MM

KARL STORZ SE & CO. KG BIOPSY FORCEPS, FLEXIBLE, 1 MM
Model Number 11003MA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported; while attempting to perform a tracheobronchial mucosal biopsy, the forceps lost its movement, making its use impossible.The procedure was canceled.No negative impact in state of health reported.Due to the prolongation of the procedure longer than 60 minutes and the canceled procedure the event is deemed reportable.

Brand Name
BIOPSY FORCEPS, FLEXIBLE, 1 MM
Common Device Name
BIOPSY FORCEPS, FLEXIBLE, 1 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key22524215
Report Number2020550-2025-01224
Device Sequence Number7951051
Product Code EOQ
UDI-Device Identifier04048551050248
UDI-Public04048551050248
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
Report Date (Section F) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11003MA
Device Catalogue Number11003MA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/03/2025
Event Location Hospital
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown